Our expert says:
If this had happened with a few days between I would suggest that it is hormone shifting, but since is one night after the next, I would suggest that it has something to do with either different levels of arousal (being turned on) from one night to the next (sometimes you really become aroused and lubricate well, whilst at other times if you have had other things on your mind you may struggle to focus and struggle to enjoy the sensations), or possibly it is the side effect of a medication which you took on one day which had an impact.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.